advertisement
Question
Posted by: Natz | 2010/06/30

Spotting

Hi Doc

I had a baby 14 weeks ago..am currently back on the Pill for the last 2 months now. Am on Melodene. Have noticed that im spotting now. This normal?? BUT after my hubby and I have intercourse I notice that i will bleed (for the next day or two) a little more than spotting...is there something wrong or is this from the pill or still from the birth?? Had a C section. Had my 6 week check and pap smear...all was fine.

Whats going on??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be breakthrough bleeding from the Pill, but any bleeding after intercourse should be checked out. You should see your gynaecologist again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement